Brown spots from UC

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

feelfine
Regular Member


Date Joined Jan 2008
Total Posts : 56
   Posted 1/3/2008 8:08 PM (GMT -7)   
Sounds crazy soon as i started to flare up a few weeks ago.
 
 
I am getting brown spots all over my arms and chest
 
I also have some brown and red spots on my face
 
Is it from the meds
 
or from stress?
 
Does it go away?
 
Nurse says it is freckles
 
 
is it from the bacteria in my body?
34 just diagnosed with UC
 
on Colazol 9 pills a day
 
4 times a day Predocine
 
 


pottytalk
New Member


Date Joined Dec 2007
Total Posts : 3
   Posted 1/3/2008 10:21 PM (GMT -7)   
I have no idea what that could be from...

Have you checked out the side affects on your meds?

I've had UC for years and been on and off all sorts of drugs and never had any spots.

Good luck.
Diagnosed 1996
Lialda 4 a day, Cansa 1,000 mg suppository at bedtime
Fish oil concentrate, Pro biotic 4 after each meal
Multi vitamin, Vitamin D 1,000 IU
In flair since October
Fifth flair since diagnoses
All flairs triggered by antibiotics or artificial sweaters (aspartame)


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23549
   Posted 1/4/2008 8:55 AM (GMT -7)   
I never got brown spots with this disease nor it's medications but I have red spots from the meds - they're called angiomas. Not sure what can be causing these spots.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc -'92 - Colazal (9 daily), 6mp (50-100mgs), Prilosec, Biotin, Forvia, Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa** ~Allergies - Allegra & Singulair
~Secondary Reynauds Syndrome - '04 - Norvasc~Fibromyalgia - '06~No meds
To help Healingwell - click here: DONATE
http://www.myspace.com/82595818
"The quality of my life depends on the quality of my thoughts."
 
 
 
 

 
 


summerstorm
Veteran Member


Date Joined Aug 2006
Total Posts : 6571
   Posted 1/4/2008 8:25 PM (GMT -7)   
the last time i was on pred, and in a flare, that was in March, before i had surgery, i had brown spots all over my neck and back.And down the front of my chest.  They almost followed the line of my necklaces that i had been wearing for 15 years perfectly.  So i asked the pharmacist and she thought it could be a reaction with the necklaces, brought on by the steriods, so i took the necklaces off, and no change.  I left them off for about two months, i couldn't wear them in the hospital, anyway.  but the spots didnt' go away.  Well finally about a month after surgery, which was about three weeks of being off of pred, and all other meds, they just went away.
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 18, 2017 8:02 AM (GMT -7)
There are a total of 2,906,703 posts in 318,986 threads.
View Active Threads


Who's Online
This forum has 158328 registered members. Please welcome our newest member, Yogabird9.
321 Guest(s), 7 Registered Member(s) are currently online.  Details
EruditePaul, The Dude Abides, UserANONYMOUS, ks1905, PA_grandma, MacroMan, Traneboy